# SDR COMA0370055

- Difficulty date: December 11, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 2,650 hours, 2,025 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Panel
- Part number: CC670511143
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF RUDDER TRIM MOVED 1 UNIT LT.  REPLACED THE RUDDER TRIM SWITCH PANEL.
